Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Nausea,fatigue,lower blood pressure of 120/60,headache,food cravings,unprotected sex,chances of being pregnant?

okay well my blood what was running around 145 over 85 and i was prescribed lisinopril 10 mg over a year ago and now its been running more like 120 over 60..i had unprotected sex about 3 weeks ago and im not on birth control so i may be pregnant . i ve been feeling waves of nausea and very fatigue . i ve googled early pregnancy symptoms and lower blood pressure was a very early sign of pregnance so its just got me worried..ive also been having mild headaches and very weird food cravings along with dry mouth..what would you recomend me doing and do you think its a possibility i could be pregnant?
Asked On : Mon, 2 Apr 2012
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
The above said symptoms are side effect of lisinopril. Therefore consult your doctor for it and also for pregnancy test as per his or her direction.
Answered: Mon, 2 Apr 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor